# SDR ABXA20180831098

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 59,617 hours, 43,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 114T13316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT RIGHT FORWARD WING TO BODY AREA AT FUSELAGE STATION 720. THE WEB WAS REPLACED. THE AIRPLANE WAS GROUNDED.
